Join the 'Metolazone' group to help and get support from people like you.
We found 11 questions associated with the 'Metolazone' topic.
Posted 17 days ago by • 1 answer
... factors for?
Posted 19 Feb 2017 by • 0 answers
I am 70 years old woman and just found out my drug insurance is no longer covering metolazone, which
Posted 2 Feb 2016 by • 1 answer
... drug would be comparable I also take spironolactone 25 mg twice a day
Posted 2 Apr 2015 by • 1 answer
Posted 7 Dec 2014 by • 1 answer
I get a constant headache all day. And my stomach is sour all day. When I say all day I mean 24 hrs.
Posted 8 Jun 2014 by • 1 answer
A day plus Metolazone 2.5 mg. and he has been non stop coughing ever since, and lack of energy and appetite . What should I do help him feel normal again meaning get rid off the cough, his lung is clear.
Posted 12 Nov 2012 by • 3 answers
My 82 year old father has been in hospital where he has been treated for water retension in his legs & lungs. While having this treatment it was discovered his heart beat was low so had a pacemaker fitted and he is also waiting for heart surgery to correct a faulty valve, Being diagnosed after ...
Posted 7 Sep 2012 by • 5 answers
My mom is 92 years old and her feet are swolling. The doctor gave her metolazone 2.5 mg ever other day. Since then, my mom is itchy and is not eating. Also, I been reading that your blood should be tested when taking this medication. The doctor is not doing this. Any comments will be helpful. Thank ...
Posted 26 Aug 2012 by • 1 answer
My Doctor is recommending that I increase the Metolazone to 7.5 mgs along with the Bumex, because the edema is not improving.
Metolazone - I am a 55 year old female taking metaloazone. I want to know if I should be drinking a?
Posted 9 Jul 2010 by • 1 answer
... certain amount of water per day. Mostly I drink milk with my meals, not much water throgh the day. I don't urinate alot like I thought I would I take 2.5 mg. I have been taking the medicine about 3 weeks now. I do not see my edema getting better.
Posted 7 Jun 2010 by • 1 answer